# SDR SCNA20250225061

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N851
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 36,763 hours, 11,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 797520: FWD BOARDING DOOR GIRT BAR J-HOOK LOOSE. - - RESOLUTION: ADJUSTED GIRT BAR HOOKS AND CHECKED SECURITY, CHECKS GOOD REF AMM 25-66-00.
